Translator Disclaimer
May 2020 Local densities for a class of degenerate diffusions
Alberto Lanconelli, Stefano Pagliarani, Andrea Pascucci
Ann. Inst. H. Poincaré Probab. Statist. 56(2): 1440-1464 (May 2020). DOI: 10.1214/19-AIHP1009

Abstract

We study a class of $\mathbb{R}^{d}$-valued continuous strong Markov processes that are generated, only locally, by an ultra-parabolic operator with coefficients that are regular w.r.t. the intrinsic geometry induced by the operator itself and not w.r.t. the Euclidean one. The first main result is a local Itô formula for functions that are not twice-differentiable in the classical sense, but only intrinsically w.r.t. to a set of vector fields, related to the generator, satisfying the Hörmander condition. The second main contribution, which builds upon the first one, is an existence and regularity result for the local transition density.

Dans cet article on étudie une classe de processus de type Markov fort continus à valeurs dans $\mathbb{R}^{d}$ qui sont engendrés, seulement localement, par un opérateur ultra-parabolique avec des coefficients réguliers par rapport à la géométrie intrinsèque induite par l’opérateur lui-même et non par rapport à la géométrie euclidienne. On obtient deux résultats importants. Le premier est une formule locale d’Itô valable pour des fonctions qui ne sont pas deux fois différentiables dans le sens classique, mais seulement intrinsèquement par rapport à un ensemble de champs de vecteurs, liés au générateur, satisfaisant à la condition d’Hörmander. La deuxième contribution, qui s’appuie sur la première, est un résultat d’existence et de régularité pour la densité de transition locale.

Citation

Download Citation

Alberto Lanconelli. Stefano Pagliarani. Andrea Pascucci. "Local densities for a class of degenerate diffusions." Ann. Inst. H. Poincaré Probab. Statist. 56 (2) 1440 - 1464, May 2020. https://doi.org/10.1214/19-AIHP1009

Information

Received: 4 May 2018; Revised: 6 May 2019; Accepted: 28 May 2019; Published: May 2020
First available in Project Euclid: 16 March 2020

zbMATH: 07199904
MathSciNet: MR4076790
Digital Object Identifier: 10.1214/19-AIHP1009

Subjects:
Primary: 35H20, 60J35, 60J60

Rights: Copyright © 2020 Institut Henri Poincaré

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 2 • May 2020
Back to Top